I'm trying to understand your post. Did you get tested by a surgeon, or your GI doc? You said that your GI doc said that he/she wouldn't take the antibiotic because it is hard on your stomach. Who is telling you to take it?
You are so right that antibiotics can wreak havoc on your stomach. I can only take two that I know of without getting terrible gastritis (Z-Pac/zithromax and Amoxicillin). Once I was actually hospitalized after taking Augmentin. I got such terrible gastritis that it set off a case of uncontrollable asthma. I try hard not to take antibiotics. (Actually I just started one, as my allergies throughout the spring/summer/fall have left me with terrible sinuses and a bad cough...I'm hoping it will help.)
I hope you can get yourself cleared up soon.
Very best wishes!
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”Eckhart Tolle